Tail asymptotic expansions for L-statistics

Enkelejd Hashorva, Cheng Xiu Ling, Zuo Xiang Peng

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We derive higher-order expansions of L-statistics of independent risks X1, ...,Xn under conditions on the underlying distribution function F. The new results are applied to derive the asymptotic expansions of ratios of two kinds of risk measures, stop-loss premium and excess return on capital, respectively. Several examples and a Monte Carlo simulation study show the efficiency of our novel asymptotic expansions.

Original languageEnglish
Pages (from-to)1993-2012
Number of pages20
JournalScience China Mathematics
Issue number10
Publication statusPublished - Oct 2014
Externally publishedYes


  • conditional tail expectation
  • excess return on capital
  • largest claims reinsurance
  • ratio of risk measure
  • second-order regular variation
  • smoothly varying condition
  • tail asymptotics
  • value-at-risk


Dive into the research topics of 'Tail asymptotic expansions for L-statistics'. Together they form a unique fingerprint.

Cite this